CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:82/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:88/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation  
LFAQ: Toward Unbiased Label-Free Absolute Protein Quantification by Predicting Peptide Quantitative Factors 期刊论文
ANALYTICAL CHEMISTRY, 2019, 卷号: 91, 期号: 2, 页码: 1335-1343
Authors:  Chang, Cheng;  Gao, Zhiqiang;  Ying, Wantao;  Fu, Yan;  Zhao, Yan;  Wu, Songfeng;  Li, Mengjie;  Wang, Guibin;  Qian, Xiaohong;  Zhu, Yunping;  He, Fuchu
Favorite  |  View/Download:126/0  |  Submit date:2019/03/05
可数无限群作用子集的单纯bowen拓扑熵 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1389-1394
Authors:  黄小军;  李智强;  刘劲松
Favorite  |  View/Download:67/0  |  Submit date:2020/05/24
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:100/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems  
科学与工程计算的方法和应用———基于国家自然科学基金创新研究群体项目研究成果的综述 期刊论文
中国科学基金, 2018, 卷号: 032, 期号: 002, 页码: 141
Authors:  曹礼群;  陈志明;  许志强;  袁亚湘;  张林波;  郑伟英;  周爱辉
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Second-order two-scale computations for conductive-radiative heat transfer problem in periodic porous materials 期刊论文
CHINESE PHYSICS B, 2014, 卷号: 23, 期号: 3
Authors:  Yang ZhiQiang;  Cui JunZhi;  Li BoWen
Favorite  |  View/Download:42/0  |  Submit date:2021/01/14
MECHANICAL PARAMETERS  FLUID-FLOW  HOMOGENIZATION  second-order two-scale (SOTS) computations  periodic porous materials  conductive-radiative heat transfer  
Optimal Control of Logical Control Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2011, 卷号: 56, 期号: 8, 页码: 1766-1776
Authors:  Zhao, Yin;  Li, Zhiqiang;  Cheng, Daizhan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Boolean network  cycle  higher order logical control network  logical control network  optimal control  
Model Construction of Boolean Network via Observed Data 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS, 2011, 卷号: 22, 期号: 4, 页码: 525-536
Authors:  Cheng, Daizhan;  Qi, Hongsheng;  Li, Zhiqiang
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Algebraic form  identification  infection process  least in-degree model  uniform Boolean network  
Stability and stabilization of Boolean networks 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2011, 卷号: 21, 期号: 2, 页码: 134-156
Authors:  Cheng, Daizhan;  Qi, Hongsheng;  Li, Zhiqiang;  Liu, Jiang B.
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Boolean (control) system  stability  stabilization  semi-tensor product of matrices